Measurable products of modules
Rendiconti del Seminario Matematico della Università di Padova, Volume 73 (1985), pp. 261-269.
@article{RSMUP_1985__73__261_0,
     author = {O'Neill, John D.},
     title = {Measurable products of modules},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {261--269},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {73},
     year = {1985},
     mrnumber = {799912},
     zbl = {0578.20053},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1985__73__261_0/}
}
TY  - JOUR
AU  - O'Neill, John D.
TI  - Measurable products of modules
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1985
SP  - 261
EP  - 269
VL  - 73
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1985__73__261_0/
LA  - en
ID  - RSMUP_1985__73__261_0
ER  - 
%0 Journal Article
%A O'Neill, John D.
%T Measurable products of modules
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1985
%P 261-269
%V 73
%I Seminario Matematico of the University of Padua
%U http://www.numdam.org/item/RSMUP_1985__73__261_0/
%G en
%F RSMUP_1985__73__261_0
O'Neill, John D. Measurable products of modules. Rendiconti del Seminario Matematico della Università di Padova, Volume 73 (1985), pp. 261-269. http://www.numdam.org/item/RSMUP_1985__73__261_0/

[1] S.U. Chase, On direct sums and products of modules, Pacific Journal of Mathematics, 12 (1962), pp. 847-854. | MR | Zbl

[2] M. Dugas - R. GOBEL, Quotients of reflexive modules, Fundamenta Mathematicae, 114 (1981), pp. 17-28. | MR | Zbl

[3] L. Fuchs, Infinite Abelian Groups, Academic Press, Vol. I (1970), Vol. II (1973). | Zbl

[4] E.L. Lady, Slender rings and modules, Pacific Journal of Mathematics, 49 (1973), pp. 397-406. | MR | Zbl

[5] A. Levy, Basic Set Theory, Springer-Verlag, 1979. | MR | Zbl

[6] J.D. O'Neill, On direct products of modules, Comm. in Alg., to appear. | Zbl

[7] S. Shelah, Infinite abelian groups, Whitehead Problem and some constructions, Israel Journal of Mathematics, 21 (1975), pp. 243-256. | MR | Zbl